Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strong differentiability of Lipschitz functions


Author: C. J. Neugebauer
Journal: Trans. Amer. Math. Soc. 240 (1978), 295-306
MSC: Primary 26A16; Secondary 46E35
DOI: https://doi.org/10.1090/S0002-9947-1978-0489599-X
MathSciNet review: 489599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be a differentiation basis in $ {R^n}$, i.e., a family of measurable sets S contracting to 0 such that $ {\left\Vert {{M_F}f} \right\Vert _p} \leqslant {A_p}{\left\Vert f \right\Vert _p}$, where $ {M_F}$ is the Hardy-Littlewood maximal operator. For $ f \in \Lambda _\alpha ^{pq}$, we let $ {E_F}(f)$ be the complement of the Lebesgue set of f relative to F, and we show that $ {E_F}$ has $ L_\alpha ^{pq}$-capacity 0, where $ L_\alpha ^{pq}$ is a capacity associated with $ \Lambda _\alpha ^{pq}$ in much the same way as the Bessel capacity $ {B_{\alpha p}}$ is associated with $ L_\alpha ^p$.


References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 25 #310. MR 0136849 (25:310)
  • [2] D. J. Deignan and W. P. Ziemer, Strong differential properties of Bessel potentials, Trans. Amer. Math. Soc. 225 (1977), 113-122. MR 0422645 (54:10631)
  • [3] M. deGuzmán, Differentiation of integrals in $ {R^n}$, Lecture Notes in Math., no. 481, Springer-Verlag, Berlin and New York, 1975.
  • [4] N. Meyers, A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand. 26 (1970), 255-292. MR 43 #3474. MR 0277741 (43:3474)
  • [5] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280. MR 0290095 (44:7280)
  • [6] M. H. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean n-space, J. Math. Mech. 13 (1964), 407-479. MR 29 #462. MR 0163159 (29:462)
  • [7] S. Saks, Remark on the differentiability of the Lebesgue indefinite integral, Fund. Math. 22 (1934), 257-261.
  • [8] N. Aronszajn and K. T. Smith, Theory of Bessel potentials. I, Ann. Inst. Fourier 11 (1961), 385-475. MR 26 #1485. MR 0143935 (26:1485)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A16, 46E35

Retrieve articles in all journals with MSC: 26A16, 46E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0489599-X
Keywords: Lipschitz spaces, Lipschitz capacity, differentiation
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society